# SDR BB08013

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 45,255 hours, 18,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279109
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY EXIT SIGN AT LEFT AFT DOOR INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.
